# SDR GTIA2025071738993

- Difficulty date: July 16, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N672NK
- Make and model: Airbus A321-231
- Aircraft serial: 7522
- Aircraft time: 27,896 hours, 12,396 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Vent
- Part number: VFT300B00
- Part serial: 42605999
- Condition: Inoperative
- Location: Zone 100
- Part time: 27,887 hours, 12,392 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

VENT AVNCS SYS FAULT-ACCOMPLISHED FAULT ISOLATION IAW TSM 21-26-00-810-853-A DO TO HISTORY AND PRIOR CORRECTIVE ACTION R&R AEVC 10HQ IAW AMM 21-26-34 PB401 OPERATIONAL TEST SATISFACTORY NO FAULTS NOTED
